欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  16 篇文章
     
     
 
Application for Superconvergence of Finite Element Approximations for the Elliptic Problem by Global and Local L2-Projection Methods

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 4 Page: 249-257
       
 
Optimal Recovery of Holomorphic Functions from Inaccurate Information about Radial Integration

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 4 Page: 258-268
       
 
Nonconforming H1-Galerkin Mixed Finite Element Method for Pseudo-Hyperbolic Equations

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 4 Page: 269-273
       
 
Applying the Wiener-Hermite Random Technique to Study the Evolution of Excess Weight Population in the Region of Valencia (Spain)

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 4 Page: 274-281
       
 
Effective Solution of Riemann Problem for Fifth Order Improperly Elliptic Equation on a Rectangle

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 4 Page: 282-286
       
 
Face Recognition from Incomplete Measurements via l1-Optimization

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 4 Page: 287-294
       
 
Feynman Formulas Representation of Semigroups  Generated by Parabolic Difference-Differential Equations

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 4 Page: 295-301
       
 
Super-Resolution with Multiselective Contourlets

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 4 Page: 302-311
       
 
Numerical Solution of Generalized Abel’s Integral Equation by Variational Iteration Method

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 4 Page: 312-315
       
 
An Inclusion-Exclusion Algorithm for Network Reliability with Minimal Cutsets

Publisher: Scientific Research Publishing
Journal: American Journal of Computational Mathematics
Volume: 2 Issue: 4 Page: 316-320